MAUDE Adverse Event Report: MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number 10.3.1
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2020, a customer contacted merge healthcare and stated that the mitral valve peak e velocity was displaying incorrectly on the cardio clinical report.Upon further investigation, measurement mapping strings were analyzed by merge healthcare support and it was determined that the e/e' average was being mapped to the mitral valve peak e velocity field.This mapping string was removed the issue was confirmed to be resolved.No further action is required.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
MDR Report Key11066481
Report Number2183926-2020-00053
Device Sequence Number4241827
Product Code LLZ
UDI-Device Identifier00842000100041
UDI-Public(01)00842000100041(10)10312135(11)171024
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10.3.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/23/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1